# SDR MASA2010050400447

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 30,538 hours, 23,644 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock Pin
- Condition: Defective
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WN LOCK/UNLOCK DIFF CLOSE.  REPLACED LOCK ASSY PIN, OP CHECK GOOD.
